I have been on Pred for 5 years and now slowly dropping to 6 mg. Twelve months ago I knocked my leg while cycling, and since then the nurses at my GP surgery have been trying to heal it, every week trying a new dressing. It now looks much worse than in the beginning. I am aware that while taking Prednisolone one's immune system is affected and the skin becomes very thin, but my surgery does seem to take any of these into consideration. Has anyone had lesions of this nature on their legs, and if so can you let me know how they were healed. Any other information to help the healing process would be very helpful. I use Aqueous Moisturiser Cream on them twice a day. I have asked to be referred to a Dermatologist, and a photo of the lesion has been taken and sent away to the TeleDerma Dept. It takes up to 12 weeks to be looked at!! Help.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.